MathSciNet Relay Station
MathSciNet bibliographic data
MR1857049 (2002f:35114) 35K50 (35B05 35B40 35K55 35K57 35K65)
Quirós, Fernando; Rossi, Julio D. Blow-up sets and Fujita type curves for a degenerate parabolic system with nonlinear boundary conditions. Indiana Univ. Math. J. 50 (2001), no. 1, 629–654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement